Pacific Journal of Mathematics

Operators over regular maps.

Stephen E. Wilson

Article information

Source
Pacific J. Math., Volume 81, Number 2 (1979), 559-568.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102785296

Mathematical Reviews number (MathSciNet)
MR547621

Zentralblatt MATH identifier
0433.05021

Subjects
Primary: 57M15: Relations with graph theory [See also 05Cxx]
Secondary: 05C10: Planar graphs; geometric and topological aspects of graph theory [See also 57M15, 57M25]

Citation

Wilson, Stephen E. Operators over regular maps. Pacific J. Math. 81 (1979), no. 2, 559--568. https://projecteuclid.org/euclid.pjm/1102785296


Export citation

References

  • [1] H. R. Brahana and A. B. Coble, Maps of twelve countries with five sides with a group of order 120 containing an ikosahedral subgroup, Amer. J. Math., 48, 1-20.
  • [2] H. S. M. Coxeter, The densities of the regular polytopes, Proc. Camb. Phil. Soc, 27 (1931), 201-211.
  • [3] H. S. M. Coxeter, Regular skew polyhedra in three and four dimensions, and their topolo- gical analogues, Proc. Lond. Math. Soc, (2), 43 (1937), 33-62.
  • [4] H. S. M. Coxeter and W. 0. J. Moser, Generators and Relations for Discrete Groups, Berlin-New York, 1972, Springer-Verlag.
  • [5] D. Garbe, Uber die regular en Zerlegungen geschlossener orientierbarer Fldchen, J. Reine. Angw. Math., 237 (1969), 39-55.
  • [6] F. A. Sherk, The regular maps on a surface of genus three, Canad. J. Math., 11 (1959), 452-480.
  • [7] S. E. Wilson, New Techniques for the Constructionof Regular Maps, Doctoral Dissertation, Univ. of Washington, 1976.